# SDR SWAA2021072104246

- Difficulty date: July 26, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ON BS400 AFT FACE AND STR26L FWD CARGO COMPARTMENT / INSTALLED ANGLE SUPPORT LOC ON BS400 AFT FACE AND STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 AND DWG 143A7505
